Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Euclidean condition in pure cubic and complex quartic fields
HTML articles powered by AMS MathViewer

by Vincent G. Cioffari PDF
Math. Comp. 33 (1979), 389-398 Request permission

Abstract:

In this paper we prove that a field $Q{(^3}\sqrt d )$ is euclidean with respect to the ordinary norm if and only if $d = 2,3$ or 10. We also prove that certain fields of the form $Q{(^4}\sqrt { - d} ),d > 0$, are or are not euclidean.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12A30
  • Retrieve articles in all journals with MSC: 12A30
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 389-398
  • MSC: Primary 12A30
  • DOI: https://doi.org/10.1090/S0025-5718-1979-0514835-5
  • MathSciNet review: 514835